Ask an expert
Question

06 Feb 2004

Painful piles
Hi doc,
I have been to the doctor about haemrrhoids, and he gave me a script for scheriproct supps and ointment. The medication really works, but the minute I stop taking it, the pain returns. My doctor says that they are very small and hardly noticeable but then why such pain?
It there anything else I can do or any ointment / medicine I can take to relieve the pain? How can I get them to go away. I have spent alot of money already going to the doctor and nothing is working permanently.
Thank you.
Answer 438 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Tammy, Sheriproct® is as good a product as any of the others, so if it doesn’t work, changing to a different product will probably also not work. It might be that something else like an anal tear is the matter or that most of the piles are internal and that’s why it doesn’t look so bad from the outside. The best would be to see a surgeon and to have him sort it out for you. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote